Abelian covers of alternating groups

Barrantes, Daniel; Gill, Nick and Ramírez, Jeremías (2016). Abelian covers of alternating groups. Archiv der Mathematik, 107(2) pp. 135–150.

DOI: https://doi.org/10.1007/s00013-016-0926-y


Let G = A n, a finite alternating group. We study the commuting graph of G and establish, for all possible values of n barring 13, 14, 17, and 19 whether or not the independence number is equal to the clique-covering number.

Viewing alternatives

Download history


Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions